# SDR UALA2010031600883

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 54,732 hours, 19,949 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: 21
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATION ON ECAM.  ARMING HANDLE OPERATED NORMAL WITH SLIDE  REMOVED.  SUSPECT BAD SLIDE.  SLIDE ORDER ON AOG R2295.  NEW SLIDE IS PLANESIDE.  WORKING INSTALL.  REPLACED SLIDE ASSY.  ALSO ADJ PROX SW 4WN2 TARGET.  ALL OPERATIONS NORMAL.
